# SDR DALA2015011200288

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED AT BS 1531, 15" STAIRWAY CUTOUT, RT SIDE.   REMOVED DAMAGE HFEC FOR CONTAINMENT.   FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-001, FIG 6.
